# SDR AALA20180302007

- Difficulty date: March 2, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 52,970 hours, 21,558 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 3264
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS ASSYMETRICAL AT 1 DEGREE, OCCURED AFTER TAKEOFF ON FLAP RETRACTION,  FROM 1 DEGREE AND HAD TAKE OFF CONFIGURATION ALERT JUST AFTER ROTATION WITH JUST TWO ALERTS. EMERGENCY DECLARED,  LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE FLAP TRANSMITTER AND BYPASS VALVE AND PERFORMED A SATISFACTORY OPS CHECK.  AIRCRAFT WAS GROUNDED
